Thunderstorm Wind, Beckham
- When
- March 22, 10:55 AM CST
- Where
- Beckham County, 4.19 mi ESE of Erick
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.190, -99.800
Location is 4 miles south-southeast of Erick.
A decaying squall line brought a few severe wind gusts to western Oklahoma late on the 22nd and early on the 23rd.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A decaying squall line brought a few severe wind gusts to western Oklahoma late on the 22nd and early on the 23rd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 22, 3:26 AM CST, 7 hours 29 minutes earlier.
Area Forecast Discussion National Weather Service Norman OK 426 AM CDT Fri Mar 22 2019 .DISCUSSION... The amplifying mid-level trough in the western United States will approach the Southern Plains today with increasing shower and thunderstorm chances. The best surface moisture is still well down in Texas but will be on the increase today and tonight. This area of precipitation will spread east with the trough, but zonal flow will develop over the area as this trough deamplifies to the north and various shortwaves approach the area keeping lingering precipitation chances in the east into Sunday night. Then longwave ridging develops over the High Plains Monday and Tuesday ending precipitation chances until later mid-late week when another through approaches. Overall temperatures will remain near or above average. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 50 64 52 / 0 80 60 20 Hobart OK 68 50 70 46 / 30 80 20 10 Wichita Falls TX 71 53 71 53 / 10 60 50 0 Gage OK 65 45 69 39 / 60 80 10 10 Ponca City OK 68 47 61 49 / 0 80 60 50 Durant OK 71 49 62 55 / 0 40 70 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous Weather Outlook National Weather Service Norman OK 412 AM CDT Fri Mar 22 2019 OKZ004>048-050>052-TXZ083>090-230915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 412 AM CDT Fri Mar 22 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Showers and thunderstorms will be likely starting in western portions of Oklahoma and north Texas this afternoon, then spreading east this evening and overnight. No severe storms are expected through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Showers and thunderstorms will continue to move across the area Saturday, with rain chances gradually shifting east throughout the day. Severe storms are not expected on Saturday. Another round of showers and thunderstorms will be possible Sunday across portions of central, south central, and southeast Oklahoma. Some of the storms could become strong to marginally severe late Sunday afternoon and evening, mainly across portions of south central and southeast Oklahoma. Marginally severe hail and strong wind gusts will be the primary concerns. After a break, thunderstorms could be possible again on Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The Altus AFB radar (KFDR), 119 km away, was scanning. The volume nearest the first event began at 16:51 UTC.
6 thunderstorm wind. Local standard time, as filed.
Location is 4 miles south-southeast of Erick.
Location is 4 miles west-northwest of Camargo, OK.
North winds gusting to 60 mph reported along SH-152 north of Carter.
Location is 2 miles southwest of Burns Flat, OK.
Oklahoma Mesonet station 4 miles west-southwest of Weatherford. Winds from the north-northwest.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2019Every state in 2019This day in weather historyWarnings in Oklahoma, March 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 812649, 812650, 812651, 812652, 812653, 812654.